# SDR DHL2005802502

- Difficulty date: June 27, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP UPPER SKIN CRACKED 0.500 APPROX. AT STA XF 304.000 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG.1, SRM 57-7-1 FIG. 4, TR  57-94. REMOVED CRACKED PLATING IAW SRM 51-1-21 PG.1. FABRICATED NEW PLATING IAW SRM 57-7-1 FIG. 4, TR  57-94 ITEM C. CLEANED, TREATED AND PRIMED NEW PLATING INNER PART AND AREA IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED NEW PLATING IAW SRM 51-1-21 PG. 1.
